Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What is the treatment for high TSH value ?

Hello Sir, I am a male aged 39 years recently I have gone a master health check up and in that TSH has been included and during first time I got TSH value which is abnormal 134.80 (I saw ref is 0.35 - 5.5 only), Again I have cross checked after 10 days for T3, T4 and TSH and values are T3 21.7, T4 1.81 and TSH 150. What should I do now? Is it any alarming situation? Kindly advice
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
from the tests it points to your hypothyroid condition
please consult physician/endocrinologist without delay and after checkup you will be put on thyroid hormone preparation for supplement and the dose is to be gradually increased to dose suitable for you and be continued without interruption
drug to be continued through out
with supplement you will be all right
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor